# SDR CA150120009

- Difficulty date: January 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, AFTER TAKEOFF WHILE LEVELING AT 11,000FT ALTITUDE, THE RIGHT ENGINE LOW OIL PRESSURE WARNING AND MASTER WARNING LIGHT CAME ON. THE RIGHT OIL PRESSURE STRIP INDICATOR MOMENTARILY WENT TO ZERO (0) PSI, THEN IMMEDIATELY ROSE TO 40 PSI. THE PILOT FOLLOWED THE ABNORMAL/EMERGENCY PROCEDURES FOR LOW OIL PRESSURE AND PERFORMED PRECAUTIONARY OVERWEIGHT LANDING. OIL PRESSURE REMAINED BETWEEN 40-60 PSI UNTIL LANDING. UPON LANDING THE RIGHT ENGINE OIL QUANTITY WAS FOUND SLIGHTLY LOW ON SIGHT GAUGE. THE ENGINE WAS REPLACED.
